Đoàn Thế Hiếu

Họ và tên Đoàn Thế Hiếu
Giới tính Nam
Năm sinh 1960
Đơn vị Trường Đại học Sư phạm
Khoa/Phòng/Ban Khoa Toán
Lĩnh vực nghiên cứu Hình học và tôpô
Chuyên môn giảng dạy Hình học
Chức danh Phó giáo sư (2005)
Bằng cấp Tiến sĩ (2000)
Ngạch công chức Giảng viên chính
Ngoại ngữ Anh văn (C)
Chuyên ngành đào tạo Hình học và tôpô
Địa chỉ
Điện thoại
Email dthehieu@yahoo.com

Công bố Quốc Tế: có 16 công trình khoa học, được 12 trích dẫn.

MR3610063 An, H. V. Q.; Cuong, D. V.; Duyen, N. T. M.; Hieu, D. T.; Nam, T. L. On entire f-maximal graphs in the Lorentzian product Gn×R1. J. Geom. Phys. 114 (2017), 587–592. 53C42 (53C15 53C50)

MR3194217 Hieu, Doan The; Nam, Tran Le Bernstein type theorem for entire weighted minimal graphs in Gn×R. J. Geom. Phys. 81 (2014), 87–91. 53C42 (53A10)

MR3177751 Doan The Hieu; Tran Le Nam The classification of constant weighted curvature curves in the plane with a log-linear density. Commun. Pure Appl. Anal. 13 (2014), no. 4, 1641–1652. (Reviewer: Alina Stancu) 53C44 (35C06 35C07 35J93 53A04)

MR2802497 Hieu, Doan The Some calibrated surfaces in manifolds with density. J. Geom. Phys. 61 (2011), no. 8, 1625–1629, 53C38

MR2728276 Hieu, Doan The Weighted area-minimizing submanifolds with soap-film singularities assembled from special Lagrangian pieces. Sci. China Math. 53 (2010), no. 10, 2749–2754. (Reviewer: Micah Warren), 53C38 (49Q05 58E12)

MR2684168 (2011j:53023) Doan The Hieu; Nguyen Van Hanh Analytic extension of a maximal surface in L3 along its boundary. Acta Math. Univ. Comenian. (N.S.) 78 (2009), no. 1, 29–36. (Reviewer: Juan A. S. Aledo), 53A35 (53A10)

MR2552259 (2010i:53007) Doan The Hieu; Nguyen Minh Hoang Ruled minimal surfaces in R3 with density ez. Pacific J. Math. 243 (2009), no. 2, 277–285. (Reviewer: César Rosales), 53A10 (49Q05)

MR2399670 (2009a:53003) Hieu, Doan The; Nam, Tran Le On the four vertex theorem in planes with radial density eφ(r). Colloq. Math. 113 (2008), no. 1, 169–174. (Reviewer: Wolfgang Kühnel), 53A04 (28A75)

MR2363023 (2008j:53092) Hieu, Doan The The comass norm of wedge product of two covectors. Southeast Asian Bull. Math. 31 (2007), no. 4, 697–704. (Reviewer: Yoshinori Machida), 53C38 (58A10)

MR2181777 (2006j:49072) The Hieu, Doan A sufficient condition for a set of calibrated surfaces to be area-minimizing under diffeomorphisms. Arch. Math. (Basel) 85 (2005), no. 5, 481–484. (Reviewer: M. do Carmo), 49Q05 (53C38 58E12)

MR1970853 (2004d:53062) Dao Trong Thi; Doan The Hieu Some recent trends in calibrated geometries. Vietnam J. Math. 31 (2003), no. 1, 1–25. (Reviewer: Yoshinori Machida), 53C38 (05C05)

MR2034455 (2004m:53092) Doan The Hieu; Nguyen Van Hanh Some 3-calibrations have faces containing a special Lagrangian’s. East-West J. Math. 4 (2002), no. 2, 149–155. (Reviewer: Spiro Karigiannis), 53C38

MR1811340 (2002m:53079) Doan The Hieu An alternative approach to the associative calibration. Vietnam J. Math. 27 (1999), no. 3, 273–275, 53C38

MR1684299 Doan The Hieu Computation of the comass of a k-covector. Vietnam J. Math. 26 (1998), no. 2, 181–184, 65Y25 (90C90)

MR1636708 (99h:53100) Doan The Hieu Decomposition of a k-covector with respect to a vector and computing its comass. Kodai Math. J. 21 (1998), no. 2, 125–137. (Reviewer: Knut Smoczyk), 53C65

MR1446316 (98e:53127) Doan The Hieu On the comass norm of a 3-covector. Acta Math. Vietnam. 21 (1996), no. 2, 349–367. (Reviewer: C. Vinti), 53C65 (49Q05)

********

Trong đó có 7 công trình nằm trong danh sách ISI

1. Title: RULED MINIMAL SURFACES IN R-3 WITH DENSITY e(z)
Author(s): Hieu DT, Hoang NM
Source: PACIFIC JOURNAL OF MATHEMATICS Volume: 243 Issue: 2 Pages: 277-285 Published: DEC 2009

2. Title: A sufficient condition for a set of calibrated surfaces to be area-minimizing under diffeomorphisms
Author(s): Hieu DT
Source: ARCHIV DER MATHEMATIK Volume: 85 Issue: 5 Pages: 481-484 Published: NOV 2005

3. Title: Weighted area-minimizing submanifolds with soap-film-like singularities assembled from special Lagrangian pieces
Author(s): Hieu Doan The
Source: SCIENCE CHINA-MATHEMATICS Volume: 53 Issue: 10 Pages: 2749-2754 DOI: 10.1007/s11425-010-4079-3 Published: OCT 2010

4. Title: Some calibrated surfaces in manifolds with density
Author(s): Doan The Hieu
Source: JOURNAL OF GEOMETRY AND PHYSICS Volume: 61 Issue: 8 Pages: 1625-1629 DOI: 10.1016/j.geomphys.2011.04.005 Published: AUG 2011

5. THE CLASSIFICATION OF CONSTANT WEIGHTED CURVATURE CURVES IN THE PLANE WITH A LOG-LINEAR DENSITY
By:Hieu, DT (Doan The Hieu); Nam, TL (Tran Le Nam)
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
Volume: 13 Issue: 4 Pages: 1641-1652
DOI: 10.3934/cpaa.2014.13.1641
Published: JUL 2014

6. Bernstein type theorem for entire weighted minimal graphs in G(n) x R
By:Hieu, DT (Doan The Hieu); Nam, TL (Tran Le Nam)
JOURNAL OF GEOMETRY AND PHYSICS
Volume: 81 Pages: 87-91
DOI: 10.1016/j.geomphys.2014.03.011
Published: JUL 2014

7. On entire f-maximal graphs in the Lorentzian product G(n) x R-1
By:An, HVQ (An, H. V. Q.); Cuong, DV (Cuong, D. V.); Duyen, NTM (Duyen, N. T. M.); Hieu, DT (Hieu, D. T.); Nam, TL (Nam, T. L.)
JOURNAL OF GEOMETRY AND PHYSICS
Volume: 114
Pages: 587-592
DOI: 10.1016/j.geomphys.2016.12.023
Published: APR 2017

Trả lời

Mời bạn điền thông tin vào ô dưới đây hoặc kích vào một biểu tượng để đăng nhập:

WordPress.com Logo

Bạn đang bình luận bằng tài khoản WordPress.com Đăng xuất / Thay đổi )

Twitter picture

Bạn đang bình luận bằng tài khoản Twitter Đăng xuất / Thay đổi )

Facebook photo

Bạn đang bình luận bằng tài khoản Facebook Đăng xuất / Thay đổi )

Google+ photo

Bạn đang bình luận bằng tài khoản Google+ Đăng xuất / Thay đổi )

Connecting to %s